Alert archive / Michigan / River Flood Warnings in 2014
River Flood Warning 5, NWS Gaylord, MI
NWS Gaylord, MI issued this river flood warning at Apr 14, 2014, 9:47 PM EDT for Oscoda County, Michigan. It took effect at Apr 15, 2014, 2:00 AM EDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2014, 9:47 PM EDT (01:47 UTC)
- In effect from
- Apr 15, 2014, 2:00 AM EDT
- Expired
- Apr 17, 2014, 2:00 AM EDT
- In force
- 48 hr
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
- Flood severity
- Major
County Oscoda County, MI
The radar
The NCL Michigan radar (KAPX), 49 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Au Sable River near Red Oak (RDOM4).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 8 ft
- Major stage
- 9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04136000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
609
WGUS43 KAPX 150147
FLWAPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
947 PM EDT MON APR 14 2014
...THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MICHIGAN...
AU SABLE RIVER NEAR RED OAK AFFECTING OSCODA COUNTY
.HEAVY RAINS OF 2 TO 4 INCHES OVER THE PAST 48 HOURS HAVE CONTRIBUTED
TO RAPID RISES ON THE AU SABLE RIVER. RIVER LEVELS ARE APPROACHING
FLOOD STAGE AND WILL CONTINUE TO RISE TO AND ABOVE FLOOD STAGE
OVERNIGHT INTO TUESDAY. RECORD FLOODING IS FORECAST ON THE AU SABLE
RIVER NEAR RED OAK...WITH DOWNSTREAM LOCATIONS LIKELY TO EXPERIENCE
SOME OF THE HIGHEST RECORDED WATER LEVELS EVER SEEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
MOTORISTS SHOULD NEVER ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE
THROUGH FLOODED AREAS. IF YOU COME UPON HIGH WATER...TURN AROUND
DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR THE
LATEST INFORMATION CONCERNING THIS FLOODING SITUATION.
THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT
ON THIS FLOODING SITUATION AS CONDITIONS WARRANT.
&&
MIC135-151347-
/O.NEW.KAPX.FL.W.0005.140415T0600Z-140417T0600Z/
/RDOM4.3.ER.140415T0600Z.140415T1800Z.140417T0000Z.NR/
947 PM EDT MON APR 14 2014
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* FLOOD WARNING FOR
THE AU SABLE RIVER NEAR RED OAK.
* FROM LATE TONIGHT TO LATE WEDNESDAY NIGHT....
* AT 7:30 PM MONDAY THE STAGE WAS 6.7 FEET.
* FLOOD STAGE IS 7.0 FEET.
* RECORD FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND
CONTINUE TO RISE TO NEAR 7.3 FEET BY TOMORROW EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME TUE WED THU
AU SABLE RIVER
RED OAK 7 6.7 MON 07 PM 7.3 6.9 6.4
&&
LAT...LON 4471 8413 4466 8413 4461 8414 4461 8432
4468 8430 4471 8427
$$1 follow-up statement
354
WGUS83 KAPX 151455
FLSAPX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1055 AM EDT TUE APR 15 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MICHIGAN...
AU SABLE RIVER NEAR RED OAK AFFECTING OSCODA COUNTY
.RIVER LEVELS REMAIN HIGH NEAR THE RED OAK GAGE...BUT ARE
BEGINNING TO FALL. THIS TREND WILL CONTINUE...WITH THE
RIVER EXPECTED TO REMAIN BELOW FLOOD STAGE THE REMAINDER
OF THE WORK WEEK.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MICHIGAN...
RIFLE RIVER NEAR STERLING AFFECTING ARENAC COUNTY
MANISTEE RIVER NEAR SHERMAN AFFECTING WEXFORD COUNTY
.RUNOFF FROM RECENT HEAVY RAINS CONTINUES TO WORK THROUGH
THE MANISTEE AND RIFLE RIVERS...WITH BOTH WELL INTO FLOOD
STAGE. FLOODING WILL CONTINUE THROUGH MIDWEEK...WITH
THE RIVERS EXPECTED TO FINALLY FALL BACK BELOW FLOOD
STAGE BY THURSDAY MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
MOTORISTS SHOULD NEVER ATTEMPT TO DRIVE AROUND BARRICADES OR DRIVE
THROUGH FLOODED AREAS. IF YOU COME UPON HIGH WATER...TURN AROUND
DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO...OR LOCAL MEDIA OUTLETS...FOR THE
LATEST INFORMATION CONCERNING THIS FLOODING SITUATION.
THE NATIONAL WEATHER SERVICE IN GAYLORD WILL ISSUE ANOTHER STATEMENT
ON THIS SITUATION AS CONDITIONS WARRANT.
&&
MIC165-160255-
/O.EXT.KAPX.FL.W.0004.000000T0000Z-140417T1500Z/
/SHRM4.3.ER.140413T1418Z.140415T1800Z.140417T0900Z.NR/
1055 AM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE MANISTEE RIVER NEAR SHERMAN.
* UNTIL THURSDAY MORNING.
* AT 7:30 AM TUESDAY THE STAGE WAS 16.9 FEET.
* RECORD FLOODING IS OCCURRING AND RECORD FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 THIS
AFTERNOON...BEFORE GRADUALLY FALLING BACK BELOW FLOOD STAGE
THURSDAY MORNING.
* FLOOD STAGE IS 15.0 FEET.
* IMPACT...AT 16.0 FEET...FLOODING OF PROPERTY AND HOMES ADJACENT TO
RIGHT BANK OF RIVER ALONG OJIBWAY DRIVE, OTTAWA DRIVE, AND CHIPPEWA
DRIVE SOUTH OF WEST 12 ROAD.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI
MANISTEE RIVER
SHERMAN 15 16.9 TUE 07 AM 16.2 15.1 14.3
&&
LAT...LON 4451 8552 4436 8552 4434 8569 4438 8580
4447 8580
$$
MIC011-160255-
/O.EXT.KAPX.FL.W.0003.000000T0000Z-140417T1000Z/
/STRM4.1.ER.140413T0508Z.140415T0730Z.140417T0400Z.NO/
1055 AM EDT TUE APR 15 2014
THE FLOOD WARNING CONTINUES FOR
THE RIFLE RIVER NEAR STERLING.
* UNTIL THURSDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THURSDAY MORNING.
* IMPACT...AT 11.0 FEET...HIGH WATER IMPACTS PROPERTY SOUTH OF
TOWNLINE ROAD DOWNSTREAM OF MELITA ROAD BRIDGE.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI
RIFLE RIVER
STERLING 6 10.4 TUE 10 AM 8.3 5.9 5.4
&&
LAT...LON 4399 8384 4407 8408 4416 8408 4416 8398
4408 8384 4399 8379
$$
MIC135-151525-
/O.CAN.KAPX.FL.W.0005.000000T0000Z-140417T0600Z/
/RDOM4.3.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/
1055 AM EDT TUE APR 15 2014
THE FLOOD WARNING IS CANCELLED FOR
THE AU SABLE RIVER NEAR RED OAK.
* AT 7:30 AM TUESDAY THE STAGE WAS 6.5 FEET.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 6.9 FEET AND
WILL CONTINUE TO FALL INTO MIDWEEK.
&&
FLD OBSERVED FORECAST 7AM
LOCATION STG STG DAY TIME WED THU FRI
AU SABLE RIVER
RED OAK 7 6.5 TUE 07 AM 6.3 6.0 5.7
&&
LAT...LON 4471 8413 4466 8413 4461 8414 4461 8432
4468 8430 4471 8427
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 7:48 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 14, 7:48 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 748 PM EDT MON APR 14 2014 .SYNOPSIS... ISSUED AT 419 PM EDT MON APR 14 2014 ONE MORE WAVE OF LOW PRESSURE WILL RIDE UP THROUGH THE OHIO VALLEY TONIGHT...AND SPREAD A BATCH OF SNOWFALL UP THROUGH NORTHERN MICHIGAN...BRINGING SOME LIGHT ACCUMULATIONS BY TUESDAY MORNING. THEN...HIGH PRESSURE WILL WEDGE INTO THE GREAT LAKES THROUGH TUESDAY...AND BRING SOME RATHER CHILLY TEMPERATURES TO THE STATE. HOWEVER...THIS NEXT BATCH OF COLD AIR WILL BE SHORT LIVED...AS A WARM FRONT WILL PRESS BACK INTO THE STATE FOR MIDWEEK. BUT THIS WILL ALSO CONTINUE TO BRING SEVERAL MORE RAIN AND SNOW CHANCES TO THE REGION. && .SHORT TERM...(THIS EVENING THROUGH TONIGHT) ISSUED AT 419 PM EDT MON APR 14 2014 LOOKING A LITTLE MORE LIKE JANUARY THAN MID APRIL HEADING THROUGH THE NIGHT...WITH THE MAIN FOCUS (BESIDES ONGOING FLOODING) BEING ANOTHER ROUND OF SNOW FOR SOME AREAS. EARLY AFTERNOON ANALYSIS PLACES A COLD FRONT FINALLY EXITING SOUTHEAST LOWER MICHIGAN... AFTER HAVING PROVIDED THOSE LUCKY FOLKS WITH A VERY WARM DAY EARLIER. CLOSER TO HOME...LAST VESTIGES OF LIGHT SNOW SHOWERS/ FLURRIES ARE WANING WITH BASICALLY NOTHING BUT LOW LEVEL MOISTURE LEFT AT THIS POINT. HOWEVER...A QUICK LOOK JUST UPSTREAM SHOWS ONE FINAL SHORTWAVE/SPEED MAX QUICKLY ZIPPING NORTH THAT WILL ARRIVE LATER THIS EVENING...ALL WHILE THE PARENT LONGWAVE TROUGH SHIFTS THROUGH THE WESTERN LAKES. SETUP STILL APPEARS PRIME FOR A NORTHWARD-EXPANDING AXIS OF PRECIP TO ARRIVE...PROBABLY SOMETIME TOWARD 00Z ACROSS SOUTHERN AREAS. FORCING IS NOTHING TERRIBLY IMPRESSIVE...BUT THERE IS A NICE CORRIDOR OF UPPER JET DIVERGENCE...WHILE AN AXIS OF ELEVATED FRONTOGENETIC FORCING ROLLS OVERHEAD WITH THE PASSAGE OF THE COLD FRONT ALOFT. THIS WILL BE A QUICK HITTER...IN AND OUT IN ABOUT 6-9 HOURS...AND WITH RATHER LIMITED MOISTURE...SUGGESTING A LIGHT SNOW EVENT FOR MANY AREAS...PRIMARILY EAST OF US-131 AND TOWARD THE EASTERN HALF OF CHIPPEWA/MACKINAC COUNTIES. OVERALL...A GENERAL 0.5-2 INCHES OF SNOW APPEARS POSSIBLE...WITH THE HIGHEST AMOUNTS FOR NORTHEAST LOWER. INCREASINGLY COLDER AIR FILTERING IN SHOULD ALSO HELP DEVELOP A LAKE EFFECT RESPONSE (GASP!) AS H8 TEMPS SLIDE TOWARD -16 TO -18C BY 09Z. MOISTURE WILL BE THINNING BY THIS POINT...BUT GIVEN THE OPEN WATER...HAVE NO DOUBT THERE WILL AT LEAST BE SOME LIGHTER SNOW SHOWERS ONGOING BY SUNRISE FOR NORTH/NORTHWEST FLOW AREAS. COVERAGE MAY BE LIMITED NORTH OF M-72 DUE TO REMNANT WIDESPREAD ICE COVER...WITH SIMILAR ISSUES DOWNWIND OF LAKE SUPERIOR WHERE A RIDICULOUS AMOUNT OF ICE REMAINS. OVERNIGHT LOWS JUST PLAIN COLD WITH READINGS RANGING THROUGH THE TEENS TO LOW 20S...BUT WITH WIND CHILL READINGS DOWN IN THE SINGLE DIGITS. .LONG TERM...(TUESDAY THROUGH MONDAY) ISSUED AT 419 PM EDT MON APR 14 2014 TUESDAY...TEMPERATURES 20-25 DEGREES BELOW NORMAL FOR TUESDAY AFTERNOON AS COLD ARCTIC AIR CONTINUES TO BE USHERED IN ON GUSTY NORTHWEST WINDS. WINDS BEGIN TO DECREASE AND BACK FROM NORTHWESTERLY TO WESTERLY DURING THE AFTERNOON HOURS...BUT WITH 850 TEMPS STILL NEAR -15C...SOME LINGERING MOISTURE...AND AN UPPER WAVE...LAKE CLOUDS WILL CONTINUE WITH THE POSSIBILITY OF LIGHT SNOW SHOWERS. ACCUMULATIONS WILL BE LIGHT DUE TO THE TRANSIENT NATURE OF ANY LINGERING LAKE BANDS. TUESDAY NIGHT AND WEDNESDAY...HIGH PRESSURE AND DRIER AIR BEGINS TO BUILD INTO THE GREAT LAKES REGION FROM THE MISSISSIPPI RIVER VALLEY. THIS DRIER AIR WILL DECREASE CLOUD COVER AND ALLOW TEMPERATURES TO NOSEDIVE INTO WEDNESDAY MORNING WITH TEMPERATURES DROPPING INTO THE SINGLE DIGITS TO NEAR 10...WITH LOCATIONS NEAR THE GREAT LAKES REMAINING A LITTLE WARMER...ONLY INTO THE TEENS TO NEAR 20. THIS IS ONCE AGAIN 20-25 DEGREES BELOW NORMAL FOR THIS TIME OF THE YEAR. WARM AIR ADVECTION WILL BEGIN WEDNESDAY AS THE HIGH PRESSURE CENTER MOVES TOWARD THE EASTERN SEABOARD AND A DEVELOPING LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS BRINGS RETURN FLOW TO THE GREAT LAKES REGION. THIS WILL ALSO BRING INCREASED CLOUDINESS AND PRECIPITATION CHANCES DURING THE AFTERNOON HOURS. WEDNESDAY EVENING THROUGH THURSDAY...MAIN CONCERN DURING THIS FORECAST PERIOD WILL BE THE AMOUNT OF SNOW FOR EASTERN UPPER WITH WARM AIR ADVECTION SNOWS. MODELS ARE IN AGREEMENT THAT THE WEAK AREA OF LOW PRESSURE OVER THE CENTRAL PLAINS WILL TRACK THROUGH THE NORTHERN GREAT LAKES ALONG WITH A SHORTWAVE TROUGH. FORECAST SOUNDINGS INDICATE A SNOW RATIO OF AROUND 8:1 WHICH WOULD DROP 2 TO 4 INCHES ACROSS EASTERN UPPER...WITH HIGHEST AMOUNTS OVER THE WESTERN PORTIONS OF MACKINAC AND CHIPPEWA COUNTIES. TEMPERATURES WILL RISE THURSDAY MORNING...CHANGING ANY LINGERING SNOW INTO RAIN SHOWERS. TEMPERATURES FINALLY RETURN TO MORE NORMAL THURSDAY AFTERNOON...WHICH WILL RISE TO AROUND 40 OVER EASTERN UPPER AND IN THE UPPER 40S TO MID 50S FOR NORTHERN LOWER. FRIDAY THROUGH MONDAY...MOSTLY CLOUDY WITH CHANCES OF PRECIPITATION REMAIN IN THE FORECAST AS MODELS AGREE THAT THE FLOW BECOMES MORE PROGRESSIVE. MODELS CONTINUE TO BE UNRELIABLE DURING THIS TIME FRAME WITH EXACTLY WHAT WILL HAPPEN AND CONFIDENCE IS VERY LOW. TEMPERATURES SHOULD BE NEAR NORMAL...IN THE UPPER 40S TO MID 50S DURING THE DAY AND RIGHT AROUND FREEZING FOR LOWS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 748 PM EDT MON APR 14 2014 WIDESPREAD MAINLY LIGHT SNOW AND MVFR/IFR CONDITIONS WILL CONTINUE TO IMPACT ALL NRN LWR MICHIGAN TAF SITES TONIGHT THANKS TO DEEP MOISTURE AND THE LAST IN A SERIES OF SHORT WAVES RIDE THRU MICHIGAN. WIDESPREAD SNOW WILL END TOWARD DAYBREAK TUESDAY...WITH SOME LAKE CLOUDS AND SCATTERED LAKE EFFECT SNOW SHOWERS DEVELOPING ON TUESDAY AS COLD AIR CONTINUES TO FILTER INTO THE REGION IN THE WAKE OF THE DEPARTING LOW. WINDS WILL REMAIN FROM THE N/NW WITH GUST OF 15 TO 25 KTS EXPECTED TO CONTINUE THRU TUESDAY. && .HYDROLOGY... ISSUED AT 419 PM EDT MON APR 14 2014 LOTS OF ISSUES ONGOING SOUTH OF M-72 WHERE WIDESPREAD FLOODING CONTINUES BASED ON RIVER GAGES AND SPOTTER/EM REPORTS. AREAL FLOOD WARNING CONTINUES UP THROUGH 730PM...AND MAY WELL NEED TO BE EXTENDED THROUGH THE NIGHT AS THE WATER HAS LITTLE ROOM TO MOVE GIVEN FROZEN GROUND IN MANY AREAS. RIVER OF BIGGEST CONCERN REMAINS THE MANISTEE BASED ON STILL FORECAST RECORD STAGE...BUT DO HAVE SOME CONCERNS THAT WE MAY FALL SHORT AS THE TRACE APPEARS TO BE TURNING OVER AT THE MOMENT. SEVERAL OTHER NON-FORECAST SPOTS HAVE ALREADY EXCEEDED THEIR ALL-TIME RECORD STAGES...SO MOST CERTAINLY THIS IS A HIGH IMPACT AND RARE EVENT. STILL WATCHING TO SEE IF THE AU SABLE RIVER NEAR RED OAK CAN MAKE IT TO FLOOD STAGE...BUT IT WILL BE CLOSE...AND ALSO WATCHING THE BOARDMAN NEAR MAYFIELD AS IT CONTINUES TO SPIKE UPWARD. THANKFULLY...NO ADDITIONAL MAJOR PRECIPITATION IS EXPECTED THE REMAINDER OF THE WORK WEEK...WITH LIGHT SNOW TONIGHT ONLY ADDING UP TO A TENTH OF AN INCH OF LIQUID...AND ADDITIONAL PRECIPITATION LATER THIS WEEK RELEGATED TO EASTERN UPPER. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && SYNOPSIS...ADAM SHORT TERM...LAWRENCE LONG TERM...TL AVIATION...MR HYDROLOGY...LAWRENCE
Hazardous weather outlook, Apr 14, 4:13 PM EDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 413 PM EDT MON APR 14 2014 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 151200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 413 PM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TONIGHT. SIGNIFICANT FLOODING WILL CONTINUE FOR MANY AREAS ALONG AND SOUTH OF M-72 DUE TO RECENT HEAVY RAINS. PLEASE SEE ONGOING FLOOD WARNINGS AT WEATHER.GOV/GAYLORD FOR MANY MORE DETAILS. A ROUND OF LIGHT SNOW WILL IMPACT MUCH OF NORTHERN MICHIGAN OVERNIGHT...WITH MAINLY LIGHT ACCUMULATION...PARTICULARLY ALONG AND EAST OF I-75. SLICK AND SNOW-COVERED ROADS CAN BE EXPECTED FOR THE TUESDAY MORNING COMMUTE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. RIVERS AND STREAMS WILL REMAIN SWOLLEN WITH LOWLAND AND RIVER FLOODING PERSISTING THROUGH MUCH OF THE WORK WEEK. ACCUMULATING SNOW IS EXPECTED ACROSS PRIMARILY EASTERN UPPER MICHIGAN WEDNESDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS FROM THIS RECENT STORM TO THE NATIONAL WEATHER SERVICE AT ANY TIME. WE ALSO WELCOME YOUR SNOW REPORTS THROUGH TUESDAY MORNING. REPORTS MAY BE MADE ONE OF THREE WAYS: ONLINE: WEATHER.GOV/GAYLORD FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV TWITTER: TWITTER.COM/NWSGAYLORD && FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD. LAWRENCE/TJL
In the hours before
Local storm report, Apr 14, 5:33 PM EDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
533 PM EDT MON APR 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HEAVY RAIN ALBA 45.00N 84.90W
04/14/2014 M1.85 INCH ANTRIM MI SPOTTER
24 HR TOTAL THROUGH 3 PM. SNOWDEPTH 9 INCHES.
&&
ADAMThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 12:11 PM EDT | Flash Flood Warning | APX | Roscommon | 6 hr |
Nearby
River Flood Warnings in Michigan, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.